JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE PROPAGATION PHENOMENON OF WEIGHTED SHIFTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE PROPAGATION PHENOMENON OF WEIGHTED SHIFTS
Kim, An-Hyun; Kwon, Eun-Young;
  PDF(new window)
 Abstract
This paper concerns the propagation phenomenon of weighted shifts. We here establish the existence of positive real numbers b and c (1 < b < c) such that the recursive weighted shift ^ is quadratically but not cubically hyponormal.
 Keywords
weighted shifts;subnormal;k-hyponormal;quadratically hyponormal;cubically hyponormal;
 Language
English
 Cited by
 References
1.
A. Athavale, On joint hyponormality of operators, Proc. Amer. Math. Soc. 103 (1988), no. 2, 417–423. crossref(new window)

2.
Y. B. Choi, A propagation of quadratically hyponormal weighted shifts, Bull. Korean Math. Soc. 37 (2000), no. 2, 347–352.

3.
Y. B. Choi, J. K. Han, and W. Y. Lee, One-step extension of the Bergman shift, Proc. Amer. Math. Soc. 128 (2000), no. 12, 3639–3646. crossref(new window)

4.
J. B. Conway, The Theory of Subnormal Operators, Math. Surveys and Monographs, vol. 36, Amer. Math. Soc., Providence, 1991.

5.
J. B. Conway and W. Szymanski, Linear combinations of hyponormal operators, Rocky Mountain J. Math. 18 (1988), no. 3, 695–705. crossref(new window)

6.
R. E. Curto, Quadratically hyponormal weighted shifts, Integral Equations Operator Theory 13 (1990), no. 1, 49–66. crossref(new window)

7.
R. E. Curto, An operator-theoretic approach to truncated moment problems, Linear operators (Warsaw, 1994), 75–104, Banach Center Publ., 38, Polish Acad. Sci., Warsaw, 1997.

8.
R. E. Curto and L. A. Fialkow, Recursively generated weighted shifts and the subnormal completion problem. II, Integral Equations Operator Theory 18 (1994), no. 4, 369–426. crossref(new window)

9.
R. E. Curto and I. B. Jung, Quadratically hyponormal weighted shifts with two equal weights, Integral Equations Operator Theory 37 (2000), no. 2, 208–231. crossref(new window)

10.
R. E. Curto and W. Y. Lee, Joint hyponormality of Toeplitz pairs, Mem. Amer. Math. Soc. 150 (2001), no. 712, x+65 pp.

11.
R. E. Curto, P. S. Muhly, and J. Xia, Hyponormal pairs of commuting operators, Contributions to operator theory and its applications (Mesa, AZ, 1987), 1–22, Oper. Theory Adv. Appl., 35, Birkhauser, Basel, 1988.

12.
P. Fan, A note on hyponormal weighted shifts, Proc. Amer. Math. Soc. 92 (1984), no. 2, 271–272. crossref(new window)

13.
A. Joshi, Hyponormal polynomials of monotone shifts, Indian J. Pure Appl. Math. 6 (1975), no. 6, 681–686.

14.
I. B. Jung and S. S. Park, Quadratically hyponormal weighted shifts and their examples, Integral Equations Operator Theory 36 (2000), no. 4, 480–498. crossref(new window)

15.
J. Stampfli, Which weighted shifts are subnormal?, Pacific J. Math. 17 (1966), 367–379. crossref(new window)